| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Dizziness (2194)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The recipient reported episodes of loud sound.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Additional information: h6, d6b.Advanced bionics considers the investigation into this reportable event as closed.Due diligence attempts to obtain additional information were unsuccessful.The recipient is using the device.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient reportedly experienced stroke-like symptoms.The recipient presented with lightheadedness and dizziness.The recipient was hospitalized.It is unknown if the issues are device related.The recipient underwent an mri that was inconclusive.